# SDR FDEA201507102195

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 868 hours, 36,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESSURE, PRESS TO TEST SWITCH INOPERATIVE.  R & R RT REMOTE SLIDE PACK PRESS INDICATOR.  OPERATIONS CHECKED NORMAL.
